# SDR HEEA979076

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Cracked
- Location: M/R
- Part time: 9,452 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE OUTBOARD LEADING EDGE ABRASION STRIP WITH A CHORDWISE CRACK NEAR THE INBOARD END.  THE EROSION SHIELD HAS AN EXCESSIVE JAGGED EDGE NEAR THE TIP.
